University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Shmerkin, P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Hochman, M and Shmerkin, P (2012) Local entropy averages and projections of fractal measures Annals of Mathematics, 175 (3). 1001 - 1059. ISSN 0003-486X

Shmerkin, P (2012) The dimension of weakly mean porous measures: a probabilistic approach International Mathematics Research Notices, 2012 (9). 2010 - 2033. ISSN 1073-7928

Jordan, T, Shmerkin, P and Solomyak, B (2011) Multifractal structure of Bernoulli convolutions Cambridge Philosophical Society. Mathematical Proceedings, 151 (3). 121 - 139. ISSN 0305-0041

Shmerkin, P (2011) Porosity, dimension, and local entropies: a survey Revista de la Union Matematica Argentina, 52 (2). 81 - 103. ISSN 1669-9637

Käenmäki, A and Shmerkin, P (2009) Overlapping self-affine sets of Kakeya type Ergodic Theory and Dynamical Systems, 29 (3). 941 - 965. ISSN 0143-3857

Peres, Y and Shmerkin, P (2009) Resonance between Cantor sets Ergodic Theory and Dynamical Systems, 29 (1). 201 - 221. ISSN 0143-3857

Shmerkin, P (2006) Overlapping self-affine sets Indiana University Mathematics Journal, 55 (4). 1291 - 1331. ISSN 0022-2518

Shmerkin, P (2005) A modified multifractal formalism for a class of self-similar measures with overlap The Asian Journal of Mathematics, 9 (3). 323 - 348. ISSN 1093-6106

This list was generated on Thu Nov 20 17:12:33 2014 GMT.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800